# SDR AALA202211235182

- Difficulty date: November 16, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016-1036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WEB RIGHT SIDE FORWARD OF AFT PRESSURE BULKHEAD CORRODED LOCATED BETWEEN 1016 AND 1036 AND RIGHT BUTT LINE 33. REMOVED AND REPLACED WEB PER SRM 53-70-51-1A.
